# SDR 04052401

- Difficulty date: February 21, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N401FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3145
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300902
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED A PRIMARY FLIGHT DISPLAY FAILURE AND LOSS OF INFORMATION.  THE DISPLAY UNIT WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
